IJPAM: Volume 101, No. 4 (2015)


M. Baskar$^1$, N. Rajesh$^2$
$^1$Department of Mathematics
KCG College of Technology
Karapakkam, Chennai, 600097, Tamilnadu, INDIA
$^2$Department of Mathematics
Rajah Serfoji Govt. College
Thanjavur, 613005, Tamilnadu, INDIA

Abstract. In this paper a new class of functions called slightly $\mathcal{G}$-semicontinuous functions has been defined and studied in grill topological spaces.

Received: November 25, 2014

AMS Subject Classification: 54A05, 54C10

Key Words and Phrases: grill topological spaces, $\mathcal{G}$-semiopen sets, slightly $\mathcal{G}$-semicontinuity

Download paper from here.

DOI: 10.12732/ijpam.v101i4.7 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 101
Issue: 4
Pages: 521 - 529

$\mathcal{G}$-SEMICONTINUOUS FUNCTIONS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).